Alert archive / Washington / Gale Warnings in 2016
Gale Warning 33, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 13, 2016, 9:09 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2016, 9:09 PM PDT (04:09 UTC)
- Expired
- Mar 14, 2016, 2:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
989 WHUS76 KSEW 140409 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 909 PM PDT SUN MAR 13 2016 PZZ131-132-141215- /O.CAN.KSEW.SR.W.0003.000000T0000Z-160314T1200Z/ /O.NEW.KSEW.SC.Y.0062.160314T0900Z-160314T1800Z/ /O.NEW.KSEW.GL.W.0033.160314T0409Z-160314T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 909 PM PDT SUN MAR 13 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 AM PDT MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 11 AM PDT MONDAY. * WIND AND SEAS...WEST WIND 25 TO 35 KT EASING TO 15 TO 25 KT OVERNIGHT. WIND WAVES 4 TO 6 FT SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-141215- /O.CAN.KSEW.SR.W.0003.000000T0000Z-160314T1000Z/ /O.NEW.KSEW.SC.Y.0062.160314T0900Z-160315T0000Z/ /O.NEW.KSEW.GL.W.0033.160314T0409Z-160314T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 909 PM PDT SUN MAR 13 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY. * WIND AND SEAS...SOUTHWEST WIND 25 TO 35 KT EASING TO 15 TO 25 KT OVERNIGHT. WIND WAVES 4 TO 6 FT SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-141215- /O.CAN.KSEW.GL.W.0032.000000T0000Z-160314T1000Z/ /O.NEW.KSEW.SC.Y.0062.160314T0409Z-160315T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 909 PM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WIND AND SEAS...SOUTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. WEST SWELL 12 TO 15 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-141200- /O.CAN.KSEW.GL.W.0032.000000T0000Z-160314T1200Z/ /O.NEW.KSEW.SC.Y.0062.160314T0409Z-160314T1200Z/ ADMIRALTY INLET- 909 PM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. * WIND AND SEAS...SOUTHERLY WIND 15 TO 25 KT WITH 2 TO 4 WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-141215- /O.CAN.KSEW.GL.W.0032.000000T0000Z-160314T1200Z/ /O.NEW.KSEW.SC.Y.0062.160314T0409Z-160315T0000Z/ PUGET SOUND AND HOOD CANAL- 909 PM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. * WIND AND SEAS...SOUTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-141215- /O.CAN.KSEW.SR.W.0003.000000T0000Z-160314T0600Z/ /O.NEW.KSEW.SC.Y.0062.160314T0409Z-160315T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 909 PM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WIND AND SEAS...WESTERLY WIND 20 TO 30 KT WITH 4 TO 7 FT WIND WAVES. WEST SWELL 13 TO 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-141215- /O.EXT.KSEW.RB.Y.0015.000000T0000Z-160315T1200Z/ GRAYS HARBOR BAR- 909 PM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WAVES/SEAS...COMBINED SEAS 15 TO 20 FT WITH SEVERE BAR CONDITIONS. * FIRST EBB...AROUND 930 AM MONDAY. * SECOND EBB...AROUND 10 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 13, 3:40 PM PDT, 5 hours 29 minutes earlier.
Area forecast discussion, Mar 13, 3:40 PM PDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 PM PDT SUN MAR 13 2016
.SYNOPSIS...VERY WINDY CONDITIONS WILL GRADUALLY EASE THIS EVENING
AS A STRONG SURFACE LOW OVER NORTHWEST WASHINGTON MOVES NORTH AND
WEAKENS. WESTERLY FLOW ALOFT WILL KEEP COOL SHOWERY WEATHER GOING
THROUGH WEDNESDAY. AN UPPER LEVEL RIDGE WILL BRING MOSTLY SUNNY AND
DRY WEATHER THURSDAY AND FRIDAY. ANOTHER FRONTAL SYSTEM COULD BRING
SOME RAIN ON NEXT WEEKEND.
&&
.SHORT TERM...THE STRONG SURFACE LOW BOTTOMED OUT AT 979 MB AS IT
APPROACHED THE WA COAST THIS MORNING. IT WAS OVER CAPE FLATTERY
AROUND 21Z/2 PM AND WILL CONTINUE MOVING N AND WEAKENING THROUGH
THIS EVENING. THE STRONGEST WINDS HAVE SPREAD N UP THROUGH ABOUT
EVERETT AS OF 22Z/3 PM...ROUGHLY ABEAM OF THE LOW CENTER. THE
STRONGEST WINDS WILL REACH THE N INTERIOR BY 00Z/5 PM AND W FLOW
SHOULD START SURGING THROUGH THE STRAIT BY 23Z/4 PM. WINDS WILL
GRADUALLY DIMINISH FROM S TO N BEHIND THE LOW THROUGH THIS EVENING.
STRONG SW FLOW ALOFT WILL CONTINUE OVER THE AREA TONIGHT. THIS WILL
PRODUCE LOCALLY HEAVY SNOW OVER THE CASCADES TONIGHT THROUGH MONDAY
MORNING. THE HEAVIEST SNOW WILL AFFECT MOUNT BAKER AND MOUNT RAINIER
AND THEIR HIGHWAYS. ONE TO TWO FEET OF NEW SNOW IS EXPECTED THROUGH
MONDAY MORNING...SO A WINTER STORM WARNING REMAINS IN EFFECT. FIVE
TO 12 INCHES OF NEW SNOW IS ALSO LIKELY FOR STEVENS AND SNOQUALMIE
PASSES IN THE CENTRAL CASCADES...WHERE A WINTER WEATHER ADVISORY IS
IN EFFECT.
COOL MOIST WESTERLY FLOW ALOFT WILL BRING SHOWERS TO THE AREA
TONIGHT THROUGH WEDNESDAY. SATELLITE IMAGERY SHOWS CONVECTIVE
SHOWERS EXTENDING WELL OFFSHORE TO 150W. A BROAD FLAT UPPER LEVEL
RIDGE FORMS OVER THE NE PACIFIC ON TUESDAY. THE W FLOW ALOFT BRINGS
A WEAK AREA OF WARM ADVECTION TOWARD THE OREGON COAST ON TUESDAY
WHICH COULD BRUSH W WA.
BY WEDNESDAY...THE OFFSHORE UPPER LEVEL RIDGE BEGINS TO RAPIDLY GAIN
AMPLITUDE. THIS SHOULD BEGIN A DRYING TREND OVER W WA ALLOWING
SHOWER ACTIVITY TO DIMINISH. KAM
.LONG TERM...THE BUILDING OFFSHORE UPPER LEVEL RIDGE WILL BE FAIRLY
STRONG BY WEDNESDAY AFTERNOON AND SHOULD SLIDE INLAND OVER W WA ON
FRIDAY. N TO NE OFFSHORE FLOW WILL DEVELOP THURSDAY...SHIFTING TO
EASTERLY OFFSHORE FLOW ON FRIDAY. MAX TEMPS SHOULD RISE INTO THE MID
TO UPPER 50S AND COULD EVEN REACH THE LOWER 60S ON FRIDAY. WITH
MOSTLY CLEAR SKIES BOTH DAYS...MORNINGS WILL LIKELY BE FAIRLY COOL.
THE 12Z AND 18Z GFS SHOW THE RIDGE SHIFTING E ON SATURDAY ALLOWING A
WEAK FRONT TO SPREAD SOME LIGHT RAIN OVER W WA. SW FLOW BEHIND THE
FRONT SHOULD KEEP THE WEATHER PATTERN UNSETTLED THE REST OF NEXT
WEEKEND. KAM
&&
.AVIATION...NEGATIVE BROAD UPPER TROUGH JUST OFF THE COAST TO SWING
ONSHORE THROUGH 12Z MONDAY. STRONG SW FLOW ALOFT TO BECOME MORE
WESTERLY. AN INTENSE LOW PRESSURE CENTER JUST OFF THE NORTHERN WA
COAST THIS AFTERNOON TO TRACK NE INTO SW BC AND WEAKEN TONIGHT.
ASSOCIATED STRONG WIND OF GUSTS 40-70 KT THROUGH THIS EVENING.
AIR MASS MOIST AND UNSTABLE FOR SHOWERS INTO MONDAY.
THE FRONT ASSOCIATED WITH THE DEEP LOW MOVED ONSHORE EARLY THIS
AFTERNOON. STRONG WINDS AND SHOWERS IN ITS WAKE. MVFR CEILINGS IN
THE VICINITY OF SHOWERS...OTHERWISE LIKELY BREAKS IN CLOUD COVER
BEYOND SHOWERS. EXPECT A LOT OF MECHANICAL TURBC ASSOCIATED WITH THE
STRONG WINDS THIS EVENING. BETTER DAY FOR FLYING ON MONDAY...NOT
THIS EVENING.
KSEA...VFR CEILINGS WITH OCCASIONAL 2-3K MVFR CEILINGS IN THE
VICINITY OF SHOWERS THROUGH MONDAY MORNING. SOUTHERLY WINDS WITH
GUSTS TO 45 KT OR SO TO EASE THIS EVENING DOWN TO 10-20 KT BY
06Z. BUEHNER
&&
.MARINE...A 980 MB SURFACE LOW AT 21Z THIS AFTERNOON JUST OFF THE
NORTH WA COAST TO CONTINUE NE INTO SW BC THIS EVENING AND WEAKEN.
STORM OR GALE FORCE WINDS ASSOCIATED WITH THE LOW AND ROUGH SEAS TO
EASE OVERNIGHT.
SEAS TO 24 FT TONIGHT WITH THE HIGHEST SEAS AROUND GRAYS HARBOR.
SOME BEACH EROSION LIKELY. SEAS TO SUBSIDE THROUGH MONDAY AND
TUESDAY AS ONSHORE FLOW EASES THROUGH TUESDAY. HIGHER PRES IS
FORECAST TO BUILD OVER THE REGION WEDNESDAY WITH OFFSHORE FLOW
THURSDAY AND FRIDAY. BUEHNER
&&
.HYDROLOGY...JUST A BIT OVER 2 INCHES OF RAIN FELL OVER THE SE
OLYMPICS IN THE PAST 24 HOURS AND RADAR SHOWS THE STEADY RAIN HAS
CHANGED TO SHOWERS THIS AFTERNOON. THE SKOKOMISH RIVER IS STILL
RISING RAPIDLY THIS AFTERNOON...BUT THERE IS A CHANCE THAT IT WILL
FALL SHORT OF FLOOD STAGE LATE TONIGHT OR EARLY MONDAY MORNING. THE
FLOOD WATCH FOR MASON COUNTY WILL CONTINUE FOR NOW.
OTHERWISE FLOODING IS NOT EXPECTED ON AREA RIVERS FOR THE NEXT
WEEK.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING TO 11 PM PDT THIS EVENING FOR THE INTERIOR
OF WESTERN WASHINGTON FROM LEWIS COUNTY NORTHWARD...
INCLUDING THE EASTERN STRAIT OF JUAN DE FUCA.
HIGH WIND WARNING FOR THE WASHINGTON COAST UNTIL 8 PM
THIS EVENING.
WINTER STORM WARNING THROUGH NOON PDT MONDAY FOR
CASCADES OF PIERCE AND LEWIS COUNTIES AND WHATCOM
AND SKAGIT COUNTIES.
WINTER WEATHER ADVISORY THROUGH NOON PDT MONDAY FOR
CASCADES OF SNOHOMISH AND KING COUNTY.
FLOOD WATCH FROM THROUGH MONDAY MORNING FOR HOOD
CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 11 AM PDT MONDAY FOR
GRAYS HARBOR BAR.
STORM WARNING COAST AND NORTHERN INLAND WATERS.
STORM WARNING CENTRAL AND EAST STRAIT OF JUAN DE FUCA.
GALE WARNING WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA
...ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Mar 13, 3:09 PM PDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
309 PM PDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM NON-TSTM WND GST OAK HARBOR 48.31N 122.62W
03/13/2016 M58 MPH ISLAND WA ASOS
WHIDBEY ISLAND NAS
0300 PM NON-TSTM WND GST 6 ESE FRIDAY HARBOR 48.50N 122.91W
03/13/2016 M58 MPH SAN JUAN WA MESONET
LOPEZ ISLAND CWOP SITE...SUSTAINED 46 MPH GUSTING 58 MPH
&&
HANERLocal storm report, Mar 13, 4:37 PM PDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
437 PM PDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND GST 7 WNW KINGSTON 47.84N 122.64W
03/13/2016 M55 MPH PZZ135 WA DEPT OF HIGHWAYS
HOOD CANAL BRIDGE CLOSED DUE TO HIGH WINDS. SUSTAINED 40
MPH WITH GUSTS TO 55 MPH.
0216 PM NON-TSTM WND GST EVERETT 47.96N 122.20W
03/13/2016 M60 MPH SNOHOMISH WA ASOS
GUST TO 60 MPH AT PAINE FIELD
0400 PM NON-TSTM WND GST 6 E FRIDAY HARBOR 48.54N 122.90W
03/13/2016 M66 MPH SAN JUAN WA MESONET
LOPEZ ISLAND CWOP SITE...SUSTAINED 53 MPH WITH GUSTS TO
66 MPH
0304 PM NON-TSTM WND GST 2 N OAK HARBOR 48.34N 122.62W
03/13/2016 M61 MPH ISLAND WA ASOS
WHIDBEY ISLAND NAS
0304 PM NON-TSTM WND GST 5 WNW SEATTLE 47.66N 122.44W
03/13/2016 M65 MPH PZZ135 WA C-MAN STATION
WEST POINT AT DISCOVERY PARK...SUSTAINED 52 MPH WITH
GUSTS TO 65 MPH.
0300 PM NON-TSTM WND GST 19 SSW FORKS 47.68N 124.49W
03/13/2016 M79 MPH PZZ153 WA C-MAN STATION
DESTRUCTION ISLAND...SUSTAINED 69 MPH GUSTING TO 79 MPH.
0355 PM NON-TSTM WND GST BELLINGHAM 48.74N 122.47W
03/13/2016 M66 MPH WHATCOM WA MESONET
CWOP SITE SOUTH OF BELLINGHAM AIRPORT...SUSTAINED 49 MPH
GUSTING TO 66 MPH.
0429 PM NON-TSTM WND DMG SEATTLE 47.62N 122.35W
03/13/2016 KING WA BROADCAST MEDIA
243725 POWER POWER OUTAGES IN WESTERN WASHINGTON
&&
HANERThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:09 PM PDT | Small Craft Advisory | SEW | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.